On the Geometrical Characteristics of Three-Dimensional Wireless Ad Hoc Networks and Their Applications
作者: Guansheng LiPingyi FanKai Cai
作者单位: 1Department of Electronic Engineering, Tsinghua University
刊名: EURASIP Journal on Wireless Communications and Networking, 2006, Vol.2006 (1), pp.1-10
来源数据库: Springer Journal
DOI: 10.1155/WCN/2006/31467
英文摘要: Abstract(#br)In a wireless ad hoc network, messages are transmitted, received, and forwarded in a finite geometrical region and the transmission of messages is highly dependent on the locations of the nodes. Therefore the study of geometrical relationship between nodes in wireless ad hoc networks is of fundamental importance in the network architecture design and performance evaluation. However, most previous works concentrated on the networks deployed in the two-dimensional region or in the infinite three-dimensional space, while in many cases wireless ad hoc networks are deployed in the finite three-dimensional space. In this paper, we analyze the geometrical characteristics of the three-dimensional wireless ad hoc network in a finite space in the framework of random graph and deduce an...
全文获取路径: Springer  (合作)
分享到:
来源刊物:

×